Advances in Differential Equations

Local and global solutions for a nonlinear Dirac system

Nikolaos Bournaveas

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct local low-regularity solutions of the generalized Dirac-Klein-Gordon equations as well as global solutions with small initial data.

Article information

Source
Adv. Differential Equations Volume 9, Number 5-6 (2004), 677-698.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867940

Mathematical Reviews number (MathSciNet)
MR2099976

Zentralblatt MATH identifier
1103.35087

Subjects
Primary: 35Q40: PDEs in connection with quantum mechanics

Citation

Bournaveas, Nikolaos. Local and global solutions for a nonlinear Dirac system. Adv. Differential Equations 9 (2004), no. 5-6, 677--698. https://projecteuclid.org/euclid.ade/1355867940.


Export citation